I cant believe that so many of my questions have been answered in just a few hours!
After suffering for nearly 3 years and a relationship break up because of these side effects. I thought I was going mad until I started reading these posts. I will definately be making that Dr's app on Monday and having it removed.
I have the:
.vibrating in my body
.aches and pains
.panic attack..3 day hospital stay in critical care unit.
.Many more things to mention.
Maybe these symptoms are not all directly related to the mirena but its strange that they started occuring after it was inserted. It makes me feel better that I know I am not alone.
I have been, for a long time, one of those people who are too busy working and looking after everyone else to take a lot of notice of themselves, its not until they virtually collapse and/or are forced to realise that something is wrong or not so right. It has taken 3 hrs of time here reading everyone elses questions, queries, concerns and stories, to realize 3 years of symptoms. There is so much more that I can say, this is just the tip of the iceberg.
Thank you all for sharing your stories and asking the questions and to those who have made the time to reply. I know its not all in my head.